# SDR AALA202308319139

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 58,561 hours, 36,998 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL DIRTY SOCK ODOR WAS OBSERVED WHEN APU AIR WAS SELECTED ON. MAINTENANCE FOUND THE EMERGENCY GENERATOR HAD A HYDRAULIC LINE LOOSE AND LEAKING (AALA202308313246). MAINTENANCE ALSO FOUND THE BRAKE AUTOMATICE SELECTOR HAD A HYDRAULIC LINE LOOSE AND LEAKING. (AALA202308319139) MAINTENANCE TIGHTENED BOTH HYDRAULIC LINES AND CLEANED THE APU INLET PLENUM AS EQUIED. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
